# SDR 2005UALA00051

- Difficulty date: January 11, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 50,423 hours, 18,909 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR FUSELAGE AT STA 620, STR 16L, REPAIR DOUBLER IS DENTED.  REMOVED EXISTING DOUBLER AND REPLACED SKIN DOUBLER REPAIR.
